MathSciNet Relay Station
MathSciNet bibliographic data
MR310859 (46 #9957) 54H25 (47H10)
Zamfirescu, Tudor Fix point theorems in metric spaces. Arch. Math. (Basel) 23 (1972), 292–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement